# SDR SWIA201023539

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 17,624 hours, 15,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TO ILLUMINATE WHEN TURNED ON.  (FLT 6695)  CLEANED CONNECTOR AT JB-12.
